Alert archive / Oklahoma / Special Weather Statements in 2021

Special Weather Statement, NWS Tulsa, OK

April 29, 2021Choctaw County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Apr 29, 2021, 1:49 AM CDT for Choctaw County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2021, 1:49 AM CDT (06:49 UTC)
Expired
Apr 29, 2021, 2:30 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK

County Choctaw County, OK

The radar

The Western Arkansas radar (KSRX), 170 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 6.8 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 976 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
976 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1188 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

509 
WWUS84 KTSA 290649
SPSTSA

Special Weather Statement
National Weather Service Tulsa OK
149 AM CDT Thu Apr 29 2021
 
OKZ049-053-290730-
Choctaw OK-Pushmataha OK-
149 AM CDT Thu Apr 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES UNTIL 230 AM CDT...

At 149 AM CDT, a strong thunderstorm was located 3 miles east of
Hugo, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations in or near the path include...
Hugo...                           Fort Towson...
Sawyer...                         Messer...
Hugo Lake State Park...           Raymond Gary State Park...
Oleta...                          Grant...
Corinne...                        Fallon...
Sobol...                          Swink...
Frogville...                      Apple...
Huskey...                         Ord...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Oklahoma.

LAT...LON 3387 9545 3389 9546 3388 9548 3406 9559
      3437 9505 3425 9505 3424 9515 3394 9516
      3396 9523 3394 9525 3389 9526 3390 9526
      3391 9527 3390 9528 3388 9528 3387 9529
      3389 9533 3387 9534
TIME...MOT...LOC 0649Z 245DEG 47KT 3403 9546 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 29, 12:28 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 29, 12:28 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1228 AM CDT Thu Apr 29 2021

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
IFR cigs and vsbys in ongoing RA/TSRA will gradually improve over the
first half of the period. Cigs will raise to MVFR levels after 15z from
west to east, with VFR elements expected to prevail at all sites from
mid to late afternoon.

&&

.PREV DISCUSSION... /Issued 902 PM CDT Wed Apr 28 2021/

..UPDATE...

DISCUSSION...
The main focus in the short term will be the threat for severe
storms and the ongoing flash flooding threat. At the time of
writing, a line of showers and thunderstorms was ongoing across
parts of SE OK and W-central AR. These storms have really been
gathering strength over the past hour or so despite a sluggish
start to the evening. SRH values are rather high at this time
across SE OK and W-central AR. The latest VWP from KFSM indicates
a 0-1km SRH of 516m^2/s^2 with a 0-3km SRH of 600m^2/s^2. This
combined with SBCAPE right around 1000J/kg is indicating an
environment very favorable for rotating supercells across SE OK
and W-central AR over the next several hours with all modes of
severe weather possible. There is some indication that the SRH
could weaken over the next few hours as the low level jet moves
eastward ahead of the developing storms but the past hour or so
has shown the jet not moving eastward as fast as initially
thought. As a result, the supercell threat will likely persist
across SE OK and W-central OK for the next several hours. The
greatest near term threat (over the next hour or through about
10PM) will be the line of storms just west of Sebastian county
Arkansas. These storms are continuing to move into a more
favorable environment characterized above. All severe modes will
be possible for at least the next hour as this cluster of storms
presses eastward.

Another area to watch will be the storm currently located in
central OK producing large hail and damaging wind gusts. The
latest guidance shows the potential for this supercell to continue
ahead of the cold front before impacting parts of northeast
Oklahoma. At the time of writing about 60 to 70% of the available
CAM members have this storm approaching NE OK (close to Tulsa) by
around midnight tonight. The main threats with this particular
storm will be damaging wind gusts and large hail. This storm will
continue to be watched closely.

As alluded to at the beginning of the AFD, flash flooding is
expected to be a concern. PWAT values continue to be extremely
high (1.6 to 1.9" which is in record territory for this time of
year) meaning the threat for flash flooding continues. Locally
heavy rainfall from these thunderstorms is expected with rainfall
rates easily exceeding 1" per hour with rates of 2 to even 3" per
hour possible. These rates combined with saturated soils will
cause flash flooding issues for some locations. Rivers will also
need to be monitored closely as well.

Shower and storm activity will gradually decrease from the
northwest through the night as a cold front slowly moves through
the area. The changes to the short term forecast include PoPs and
QPF with some minor adjustments to other parameters based on the
latest trends. An update will be out soon.

Snider

PREV DISCUSSION... /Issued 623 PM CDT Wed Apr 28 2021/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Areas of showers/thunderstorms continue across the region
early this evening, with an increase in coverage expected
across southeast OK into northwest AR through the evening hours.
MVFR/IFR conditions will prevail, with poorest conditions in and
near areas of thunderstorms. Expect the bulk of thunderstorms to
exit southeast OK/northwest AR after 07-08Z, with winds becoming
northernly as a cold front pushes south. Improvement in cigs
expected later Thursday morning.

PREV DISCUSSION... /Issued 241 PM CDT Wed Apr 28 2021/

DISCUSSION...
Widespread rainfall overnight through today produced a corridor of
2 to 7 inch rainfall from east central OK through NW AR. The
resultant rain cooled airmass has reinforced a sfc boundary
currently aligned just south of the Red River across NE TX.
Persist warm advection atop this boundary has maintained showers
and storms southeast of Interstate 44 through the day with more
scattered convection occurring further northwest nearer the
synoptic cold front. Short term guidance continues to suggest some
northward advance of the TX boundary into far SE OK later this
afternoon. Assuming this does occur, the resultant conditions
will become notably more favorable for severe weather along and
south of the frontal boundary w/ forecast soundings maintaining
sizable low level hodographs through the evening hours. Further
north nearer the cold front isolated occurrences of funnel clouds
have been reported within the a corridor low level vorticity and
ample low level instability. This zone will become less favorable
by evening and severe weather potential continues to appear low
along the advancing cold front later tonight.

Rainfall and associated flooding remain the most likely severe
weather hazard overnight through early Thursday. Additional
corridors of heavier rainfall are likely to develop where flooding
is ongoing and will locally worsen the situation. Additionally,
major river flooding is forecast along the Illinois basin and
adjacent floodplains will likely experience several days of
flooding.

The front clears the forecast area during the day Thursday with
rain chances focused just south of the forecast area Friday into
Saturday. Data continue to converge toward the upper low
eventually lifting northeastward near or across the forecast area
with shower and storm chances increasing Sunday. Severe weather
potential may increase Sunday afternoon beneath the cold pool
aloft.

The next wave quickly follows the Sunday system with shower and
storm chances increasing again Monday into Tuesday. Exact timing
remains uncertain but the idea of increasing storm chances and
likely some severe weather threat remains a consistent forecast
message for early next week.

PREV DISCUSSION... /Issued 1217 PM CDT Wed Apr 28 2021/

UPDATE...

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

Aviation conditions will continue to be degraded through the
period, with periods of TSRA likely to affect all terminals during
the first 6 to 12 hours of the TAF. IFR/MVFR conditions will
prevail through the period, with the worst conditions found in the
stronger thunderstorms. Winds will shift from a southerly
direction to the north Wednesday morning behind the slow moving
cold front. Conditions may begin to improve some late in the
period at the NE OK terminals, with better and more widespread
improvement expected after 18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  52  77  54 /  10   0   0   0
FSM   76  54  78  53 /  70  10  10  10
MLC   74  54  76  53 /  50  10  10  10
BVO   76  49  76  51 /  10   0   0   0
FYV   72  49  75  49 /  50   0   0   0
BYV   72  50  74  50 /  50   0   0   0
MKO   74  51  76  52 /  30  10   0  10
MIO   75  49  75  51 /  10   0   0   0
F10   74  52  76  52 /  30  10   0  10
HHW   74  57  75  54 /  80  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT this morning for OKZ049-053>076.

AR...Flood Watch until 7 AM CDT this morning for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION.....23
Hazardous weather outlook, Apr 28, 5:08 PM CDT, 8 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
508 PM CDT Wed Apr 28 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
508 PM CDT Wed Apr 28 2021

...FLOODING AND SEVERE THUNDERSTORM THREAT CONTINUES...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Evening and Tonight.
TORNADO.
	RISK...Limited.
	AREA... Generally along and south of Interstate 40.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA... Eastern Oklahoma and Northwestern Arkansas.
	ONSET... Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA... Eastern Oklahoma and Northwestern Arkansas.
	ONSET... Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA... Eastern Oklahoma and Northwestern Arkansas.
	ONSET... Ongoing.

DISCUSSION...
Thunderstorms are expected to continue to develop through the
late afternoon and evening hours across eastern Oklahoma and
northwestern Arkansas ahead of a slow moving cold front that is
starting to move into northeastern Oklahoma. Heavy rainfall and
flash flooding continues to be the main concern going into the
evening and overnight hours, especially since soils are very
saturated with today's activity. It will not take much for flash
flooding to develop once again across the area. Continue to heed
road closed signs and turn around, don't drown if you encounter a
flooded roadway. Additional heavy rainfall will also affect area
rivers as well. Continue to monitor the forecast for the latest
information.

Conditions continue to remain favorable across the area for severe
weather this evening and overnight including a low threat for
tornadoes. The area of greatest concern for severe weather will
generally be along and south of Interstate 40 across southeast
Oklahoma into west-central Arkansas. The most intense storms in
this area will be capable of producing all severe weather
hazards. Shower and storm activity will gradually diminish from
northwest to southeast through the night as the cold front moves
through.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential.
FRIDAY...No Hazards.
SATURDAY...Thunderstorm Potential.
SUNDAY...Thunderstorm Potential...High Wind Potential.
MONDAY AND TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Showers and thunderstorms will gradually end from the northwest
Thursday. The main upper level storm system will finally move
northeast out of southwest Texas this weekend and across our area
by Sunday, bringing a chance for showers and thunderstorms late
Saturday night and Sunday.

Another storm system will keep the chances for showers and
thunderstorms going into early next week.

weather.gov/tulsa contains additional information.

Snider

In the hours before

Local storm report, Apr 28, 11:55 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      BRANCH                  35.31N 93.96W
04/28/2021                   FRANKLIN           AR   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS ROADWAY COVERED AT
            THE INTERSECTION OF HWY41 AND GAMMILL ST
            NEAR BRANCH, AR.

&&

TDS
Special weather statement, Apr 29, 12:04 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1204 AM CDT Thu Apr 29 2021

OKZ049-053-290530-
Choctaw OK-Pushmataha OK-
1204 AM CDT Thu Apr 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES UNTIL 1230 AM CDT...

At 1204 AM CDT, a strong thunderstorm was located 3 miles northeast
of Hugo Lake State Park, moving northeast at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Fort Towson...                    Sawyer...
Rattan...                         Hugo Lake State Park...
Oleta...                          Cloudy...
Corinne...                        Apple...
Sobol...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Oklahoma.

LAT...LON 3413 9549 3443 9513 3434 9504 3425 9505
      3424 9515 3406 9516 3398 9537
TIME...MOT...LOC 0504Z 235DEG 41KT 3410 9535
Special weather statement, Apr 29, 12:25 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1225 AM CDT Thu Apr 29 2021

OKZ073-290600-
Pittsburg OK-
1225 AM CDT Thu Apr 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PITTSBURG COUNTY UNTIL
100 AM CDT...

At 1225 AM CDT, a strong thunderstorm was located 4 miles northeast
of Wardville, moving northeast at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Mcalester...                      Hartshorne...
Krebs...                          Kiowa...
Savanna...                        Alderson...
Ashland...                        Mcalester Regional Airport...
Blanco...                         Haileyville...
Pittsburg...                      Dow...
Bache...

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Oklahoma.

LAT...LON 3502 9571 3478 9551 3478 9552 3468 9588
      3468 9605 3472 9609 3476 9609
TIME...MOT...LOC 0525Z 239DEG 38KT 3471 9599
Special weather statement, Apr 29, 12:54 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1254 AM CDT Thu Apr 29 2021

OKZ076-290630-
Le Flore OK-
1254 AM CDT Thu Apr 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 130 AM CDT...

At 1254 AM CDT, a strong thunderstorm was located 3 miles south of
Octavia, moving northeast at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Octavia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Oklahoma.

LAT...LON 3476 9445 3452 9446 3451 9447 3451 9484
TIME...MOT...LOC 0554Z 239DEG 48KT 3447 9472
Local storm report, Apr 29, 1:45 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
145 AM CDT THU APR 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND DMG     2 NNE SAWYER            34.04N 95.36W
04/28/2021                   CHOCTAW            OK   EMERGENCY MNGR

            TREES DOWN ACROSS THE COUNTY WITH AT LEAST
            ONE TREE BLOCKING HIGHWAY 147. SEVERAL TREES
            DOWN NEAR SAWYER. SEVERAL PEOPLE WITHOUT
            POWER.

&&

TDS
Special weather statement, Apr 29, 1:49 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
149 AM CDT Thu Apr 29 2021

OKZ049-053-290730-
Choctaw OK-Pushmataha OK-
149 AM CDT Thu Apr 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES UNTIL 230 AM CDT...

At 149 AM CDT, a strong thunderstorm was located 3 miles east of
Hugo, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations in or near the path include...
Hugo...                           Fort Towson...
Sawyer...                         Messer...
Hugo Lake State Park...           Raymond Gary State Park...
Oleta...                          Grant...
Corinne...                        Fallon...
Sobol...                          Swink...
Frogville...                      Apple...
Huskey...                         Ord...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 200 AM CDT for southeastern
Oklahoma.

LAT...LON 3387 9545 3389 9546 3388 9548 3406 9559
      3437 9505 3425 9505 3424 9515 3394 9516
      3396 9523 3394 9525 3389 9526 3390 9526
      3391 9527 3390 9528 3388 9528 3387 9529
      3389 9533 3387 9534
TIME...MOT...LOC 0649Z 245DEG 47KT 3403 9546

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:19 PM CDTSpecial Weather StatementTSALeFlore41 min
Apr 28, 7:56 PM CDTSpecial Weather StatementTSAHaskell, Latimer49 min
Apr 28, 8:25 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore50 min
Apr 28, 8:31 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Sequoyah4 hr
Apr 28, 8:50 PM CDTTornado WarningTSALeFlore25 min
Apr 28, 9:06 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah39 min
Apr 28, 9:14 PM CDTTornado WarningTSALeFlore31 min
Apr 28, 9:19 PM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah3 hr
Apr 28, 9:27 PM CDTFlash Flood WarningTSALeFlore, Sequoyah3 hr
Apr 28, 10:21 PM CDTSevere Thunderstorm WarningTSAOkfuskee28 min
Apr 28, 10:40 PM CDTFlash Flood WarningTSAAdair, Sequoyah4 hr
Apr 28, 10:58 PM CDTSpecial Weather StatementTSAChoctaw47 min
Apr 29, 12:04 AM CDTSpecial Weather StatementTSAPushmataha26 min
Apr 29, 12:19 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Sequoyah6 hr
Apr 29, 12:25 AM CDTSpecial Weather StatementTSAPittsburg35 min
Apr 29, 12:54 AM CDTSpecial Weather StatementTSALeFlore36 min
Apr 29, 1:47 AM CDTAreal Flood AdvisoryTSAChoctaw, LeFlore, Pushmataha4 hr
Apr 29, 2:35 AM CDTFlash Flood WarningTSAAdair, Sequoyah4 hr
Apr 29, 7:18 AM CDTAreal Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, Pittsburg, Pushmataha and 1 more10 hr
Apr 29, 10:56 AM CDTRiver Flood WarningTSACherokee4 hr
Apr 28, 7:22 PM CDTSpecial Weather StatementTSAFranklin23 min
Apr 28, 7:34 PM CDTSevere Thunderstorm WarningTSAFranklin26 min
Apr 28, 7:42 PM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Washington9 hr
Apr 28, 9:27 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian48 min
Apr 28, 9:29 PM CDTTornado Warning Considerable damage threatTSASebastian28 min
Apr 29, 2:13 AM CDTSpecial Weather StatementTSAFranklin32 min
Apr 29, 11:36 AM CDTRiver Flood WarningTSACrawford, Franklin9 hr

Nearby

Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.